# SDR SWAA2021072917178

- Difficulty date: September 20, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD WEB AREA STA 440 THRU STA 493 HAS LIGHT CORROSION ACCESS MARKED / REMOVED AND REPLAED FWC CARGO DOOR THRESHOLD WAD AT STA 440 THRU STA 493 PER SRM 51-40-02. SEE SAM -326 ATTACHED: A1184504 INSTALLED PART NUMBER 143A8122Y10
